# SDR SWIA202054233

- Difficulty date: October 18, 2020
- Submitted: November 24, 2020
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 36,603 hours, 36,375 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00, LBL 9 INBOARD CLIP IS POSSIBLY CRACKED, FLAGGED.  C-CHECK RO 11/21/2020.  REPAIRED FS 280.00, LBL 9 OUTBOARD CLIP, REF REO.
